# SDR GTIA2021091335985

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N693NK
- Make and model: Airbus A320-232
- Aircraft serial: 8659
- Aircraft time: 8,758 hours, 3,922 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 + R2 DOOR ASSIST ACCUM REQUIRE SERVICE-SERVICED R1 AND R2 DOORS IAW AMM 52-10-00-610-001-A
